A Case Report of Drug-Induced Thrombocytopenia after Living Donor Liver Transplantation.

@article{Arai2016ACR,
  title={A Case Report of Drug-Induced Thrombocytopenia after Living Donor Liver Transplantation.},
  author={Keisuke Arai and Kaori Kuramitsu and Takumi Fukumoto and Masahiro Kido and Atsushi Takebe and Motofumi Tanaka and Hisoka Kinoshita and Tetsuo Ajiki and Hirochika Toyama and Sadaki Asari and Tadahiro Goto and Yonson Ku},
  journal={The Kobe journal of medical sciences},
  year={2016},
  volume={62 1},
  pages={
          E9-E12
        }
}
There are few descriptions of severe thrombocytopenia during the early postoperative period after liver transplantation, and these have not been fully documented in the literature. Here, we report a case of drug-induced thrombocytopenia requiring transfusion of blood products after living donor liver transplantation. We determined that this was not caused by the interferon-free anti-viral therapy but by tacrolimus A 61-year-old woman with hepatitis C-related cirrhosis and hepatorenal syndrome… CONTINUE READING

References

Publications referenced by this paper.
Showing 1-10 of 18 references